MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 44-36 RTNV +3 HMRL BRG; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. E1 44-36 RTNV +3 HMRL BRG; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 115310, comp rvrs shldr glnsp std, lot # 670930.Catalog #: 115397, comp rvs cntrl, lot # 172790.Catalog #: 115330, comp rvrs shdr glen bsplt, lot # 415440.Catalog #: 113653, comp primary stem 13mm std, lot # 921870.Catalog #: 118001, versa-dial/comp ti std taper, lot # 411920.Catalog #: 115378, comp rvs tray +10mm co 44mm, lot # 800090.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04951, 0001825034-2019-04952, 0001825034-2019-04953, 0001825034-2019-04954, 0001825034-2019-04955, 0001825034-2019-04957.
 
Event or Problem Description
It was reported that patient underwent left shoulder revision procedure approximately 2 years ago and is still experiencing pain.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 180561, comp nlk scr 3.5hex 4.75x35 st, lot # 251830, catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 593030, catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 472190, catalog #: 180560, comp nlk scr 3.5hex 4.75x30 st, lot # 541780.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-04986, 0001825034-2019-04987, 0001825034-2019-04988, 0001825034-2019-04991.
 
Additional Manufacturer Narrative
(b)(4).Upon further assessment it was discovered that this implant was not in situ when the patient complained of further pain.It had already been explanted.Therefore it will be voided.
 
Event or Problem Description
Upon further assessment it was discovered that this implant was not in situ when the patient complained of further pain.Therefore it will be voided.

Brand Name
E1 44-36 RTNV +3 HMRL BRG
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key9270707
Report Number0001825034-2019-04956
Device Sequence Number11295599
Product Code KWS
UDI-Device Identifier00880304543133
UDI-Public(01)00880304543133
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K113121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Model NumberN/A
Device Catalogue NumberEP-115395
Device Lot Number386560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer02/05/2020
03/07/2024
Initial Report FDA Received Date11/03/2019
Supplement Report FDA Received Date02/10/2020
04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale